Ask an expert
Question

28 Aug 2007

PERIODS,SPOTTING & OVULATION-PLS HELP
morning

I was on yasmin for 3 months as a method to regulate my periods.I have a 28 day cycle.the last day i took my pill was on the 2nd of August.My periods started on the 2nd also until the 5th and i also bled on the 8th until the 13th or 14th.

i was spotting on 22 and 23 i had dark brown discarge and now i am experiencing light headaches,funny tummy movements,slight pain and sore nipples but nothing on breast.

i just want to know what do we call this and when am i ovulating, is there a possibility of pregnancy or is it just my hormones.the other thing is i started drinking (Aloeextra) which is a product from nature'sdhealth for just health purposes could it make an input on this cause a friend told me yesterday that it cleans ur system and it is easir to get preg, i stared drinking it on the 15th.


PLS HELP
Answer 361 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Pregnancy does not sound likely. Many women have some irregular cycles for a couple of months after stopping the Pill, as their bodies adjust. The other symptoms could also be related to this. I don't believe that the aloe will help with falling pregnant.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9363 votes
No
67% - 19334 votes
Vote